# SDR RAIA00104006

- Difficulty date: April 8, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 12,854 hours, 11,524 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC125123B
- Part serial: 5994
- Condition: Failed
- Location: Avionics Bay
- Part time: 5,788 hours, 6,161 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

5330-BWI-DURING CLIMB RIGHT HAND INVERTER FAILED.  MAINTENANCE REMOVED AND REPLACED RIGHT HAND INVERTER IAW J41 MAINTENANCE MANUAL.
